IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Log in (now much improved!)

Citations for "Solving systems of simultaneous equations in economics"

by Geanakoplos, John & Shafer, Wayne

For a complete description of this item, click here. For a RSS feed for citations of this item, click here.
as in new window

  1. Aouani, Zaier & Cornet, Bernard, 2011. "Reduced equivalent form of a financial structure," Journal of Mathematical Economics, Elsevier, vol. 47(3), pages 318-327.
  2. Villanacci, Antonio & Zenginobuz, E.Unal, 2005. "Existence and regularity of equilibria in a general equilibrium model with private provision of a public good," Journal of Mathematical Economics, Elsevier, vol. 41(4-5), pages 617-636, August.
  3. Elena L. del Mercato & Vincenzo Platino, 2015. "Private ownership economies with externalities and existence of competitive equilibria: A differentiable approach," Documents de travail du Centre d'Economie de la Sorbonne 15034, Université Panthéon-Sorbonne (Paris 1), Centre d'Economie de la Sorbonne.
  4. David K. Levine & William R. Zame, 1993. "Debt Constraints and Equilibrium in Infinite Horizon Economies with Incomplete Markets," UCLA Economics Working Papers 703, UCLA Department of Economics.
  5. repec:dau:papers:123456789/6191 is not listed on IDEAS
  6. Zaier Aouani & Bernard Cornet, 2009. "Existence of financial equilibria with restricted participation," Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) hal-00629748, HAL.
  7. repec:dau:papers:123456789/5627 is not listed on IDEAS
  8. Ma, Wei, 2015. "A simple method for computing equilibria when asset markets are incomplete," Journal of Economic Dynamics and Control, Elsevier, vol. 52(C), pages 32-38.
  9. Jean-Marc Tallon, 1995. "Théorie de l'équilibre général avec marchés financiers incomplets," Revue Économique, Programme National Persée, vol. 46(5), pages 1207-1239.
  10. repec:hal:journl:halshs-00287685 is not listed on IDEAS
  11. Kung, Fan-chin, 2008. "Voluntary contributions to multiple public goods in a production economy with widespread externalities," Journal of Mathematical Economics, Elsevier, vol. 44(12), pages 1364-1378, December.
  12. Bich, Philippe, 2005. "On the existence of approximated equilibria in discontinuous economies," Journal of Mathematical Economics, Elsevier, vol. 41(4-5), pages 463-481, August.
  13. Bich, Philippe, 2006. "On the orientability of the asset equilibrium manifold," Journal of Mathematical Economics, Elsevier, vol. 42(4-5), pages 452-470, August.
  14. Chenghu Ma & Jiankang Zhang, 2013. "p-Weakly constrained Pareto efficiency and aggregation in incomplete markets," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 41(3), pages 605-623, September.
  15. repec:hal:journl:halshs-00423875 is not listed on IDEAS
  16. repec:hal:journl:halshs-00287677 is not listed on IDEAS
  17. Philippe Bich, 2005. "On the existence of approximated equilibria in discontinuous economies," Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) halshs-00287685, HAL.
  18. repec:hal:journl:halshs-00426441 is not listed on IDEAS
  19. repec:dau:papers:123456789/6111 is not listed on IDEAS
  20. Schmedders, Karl, 1998. "Computing equilibria in the general equilibrium model with incomplete asset markets," Journal of Economic Dynamics and Control, Elsevier, vol. 22(8-9), pages 1375-1401, August.
  21. Bernard Cornet & Ramu Gopalan, 2009. "Arbitrage and Equilibrium with Portfolio Constraints," Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) halshs-00441873, HAL.
  22. Duffie, Darrell, 2003. "Intertemporal asset pricing theory," Handbook of the Economics of Finance, in: G.M. Constantinides & M. Harris & R. M. Stulz (ed.), Handbook of the Economics of Finance, edition 1, volume 1, chapter 11, pages 639-742 Elsevier.
  23. Polemarchakis, H. M. & Siconolfi, P., 1997. "Generic existence of competitive equilibria with restricted participation," Journal of Mathematical Economics, Elsevier, vol. 28(3), pages 289-311, October.
  24. Bottazzi, Jean-Marc, 1995. "Existence of equilibria with incomplete markets: The case of smooth returns," Journal of Mathematical Economics, Elsevier, vol. 24(1), pages 59-72.
This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.